# SDR AALA202311138311

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,277 hours, 8,784 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVEN SMOKING WHEN TURNED ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
